Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Vertex cover algebras of unimodular hypergraphs

Authors: Jürgen Herzog, Takayuki Hibi and Ngô Viêt Trung
Journal: Proc. Amer. Math. Soc. 137 (2009), 409-414
MSC (2000): Primary 13D02, 05C65
Published electronically: October 9, 2008
MathSciNet review: 2448558
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that all vertex cover algebras of a hypergraph are standard graded if and only if the hypergraph is unimodular. This has interesting consequences on the symbolic powers of monomial ideals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D02, 05C65

Retrieve articles in all journals with MSC (2000): 13D02, 05C65

Additional Information

Jürgen Herzog
Affiliation: Fachbereich Mathematik und Informatik, Universität Duisburg-Essen, Campus Essen, 45117 Essen, Germany

Takayuki Hibi
Affiliation: Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University, Toyonaka, Osaka 560-0043, Japan

Ngô Viêt Trung
Affiliation: Institute of Mathematics, Vien Toan Hoc, 18 Hoang Quoc Viet, 10307 Hanoi, Vietnam

PII: S 0002-9939(08)09308-8
Keywords: Vertex cover algebra, unimodular hypergraph, symbolic power, monomial ideal
Received by editor(s): March 18, 2007
Published electronically: October 9, 2008
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2008 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia